Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 954182, 23 pages
http://dx.doi.org/10.1155/2014/954182
Research Article

Positive Solutions and Mann Iterative Algorithms for a Nonlinear Three-Dimensional Difference System

1Department of Mathematics, Liaoning Normal University Dalian, Liaoning 116029, China
2Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
3Department of Mathematics, Dong-A University, Pusan 614-714, Republic of Korea

Received 31 July 2013; Accepted 14 October 2013; Published 8 January 2014

Academic Editor: Ondřej Došlý

Copyright © 2014 Zeqing Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zeqing Liu, Yan Lu, Shin Min Kang, and Young Chel Kwun, “Positive Solutions and Mann Iterative Algorithms for a Nonlinear Three-Dimensional Difference System,” Abstract and Applied Analysis, vol. 2014, Article ID 954182, 23 pages, 2014. https://doi.org/10.1155/2014/954182.